# SDR 06FDEA03963

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 48,704 hours, 8,814 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Multiple Fail
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1 30 HRS INTO FLT EMERG PWR ON LEVEL 1 ALERT WITH ENG IGN MAN ALERT.  CYCLED EMERG PWR SW TO OFF AND LOST CAPTS INSTRUMENTS.  CYCLED EMERG PWR SW BACK TO ARM EMERG PWR ON ILL AGAIN.  BATTERY VOLTAGE DECREASED FROM 26 VOLTS TO AN AMBER 22 VOLTS.  DEPLOYED ADG AND BATTERY VOLTAGE INCREASED TO 32 VOLTS.  REMOVED AND REPLACED ADG PER MM 24-25-01-4.  REMOVED AND REPLACED LT EMERGENCY CNTRL RELAY R2-17.  REMOVED AND REPLACED B1-136.  REMOVED AND REPLACED B1-137.  INSP WIRING AT RCCB B1-136 INCLUDING CTRL WIRES 3 AND 5A.  WIRE 5A TO GRND 0.1OHMS WIRE 3 TO GND VIA CB B1-137 IS 4.3 OHMS WIRE 3 ISOL WITH CB B1-137 IN OPEN IS MORE THAN 50 MEG.  REMOVED AND REPLACED ESCP PER MM 24-08-02-4.  REMOVED AND REPLACED R2-34, REMO
